Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What could be the cause of dizziness and weakness with hot flushes ?

hello, well my sister has been feeling very dizzy lately and weak. its like her brain is overworked and now her body has become really weak to where she would get hot flashes through her body. Her face would become very pale like she s going to pass out, her heart seems very weak as well, ive had her pick up her legs and she feels a little better. this has been going on a couple of nights and im wondering if its anxiety or stress?
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Since you have not mentioned the age, number of episodes and periodicity of the attacks, the possibilities are she might be sufferring from syncope, low blood pressure, endocrine disorders like MEN-I/MEN-II or she could be having irregular heartbeats(Arrhythmias). You may consult a General Physician for a thorough physical and relevant lab investigations following which your GP may refer her to the concerned specialist.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor